# SDR QXEA2013121101540

- Difficulty date: December 8, 2013
- Submitted: December 11, 2013
- Operation: Air carrier
- Aircraft: N444QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4355
- Aircraft time: 6,415 hours, 6,599 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHEMICAL COATING DAMAGED ON FUEL PANEL 624CT.  REMOVED CORROSION ON MATING SURFACE OF PANEL 624CT REF SRM 57-20-35-02-02.  ORIGINAL THICKNESS OF PANEL 624CT IS .120". REMAINING MIN ALLOWABLE IS .105". MIN MATERIAL REMAINING IS .121". WITHIN LIMITS REF SRM 57-20-35-02-02.  C/W ET INSP ON PANEL 624CT NDTM PT1 51-00-06.  NO DEFECTS NOTED.  RESTORED FINISH BY TOUCH-UP BARE METAL WITH ALODINE IAW SRM 51-21-10-02-01. RE-IDENTIFIED THE REWORKED PANEL IAW SRM 57-20-35 STEP 7A(7).  RE-INSTALLED INNER & OUTER SEAL IAW AMM 57-21-01-400-801 STEP 4E(3).
